# SDR ANCF2016042701

- Difficulty date: April 27, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N557AV
- Make and model: Airbus A319-115
- Aircraft serial: 5057
- Aircraft time: 15,091 hours, 7,501 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF VENT SKIN VLV FAULT, MAN V/S CTL USED UNSATISFACTORY.  IAW AMM 21-26-53-00-002A 400-003-A THE SKIN OUTLET VLV WAS R & R.  OPERATIONAL TESTED SATISFACTORY, PN BFT300B00
